Doctor insights on:
Hi there, I am currently on 150mg Molipaxin at night for anxiety, I now take Brintallix 20mg in the mornings, is it safe to take them together?
Maybe not: though there is no strong evidence showing the contraindictive effects. long term taking such drugs may damage liver and kidney, why not try something more holistic. After all, your own body is your ultimate medicine. ...Read more
Is it safe to take bacopa with Molipaxin, Lamictin & Brintellex? Desperate for non-prescription anxiolytic that works
Non-prescriptionAlso: means non researched, lack of clinical trials of either efficacy or safety. Pharma industry=simply the modern form of Chinese herbs, but refining & purifying the millions of molecules from whatever source in nature to fine the rare ones which help some aspect of behavior far more than the downsides they produce. Just because something wanted does not mean it exists. See: http://goo.gl/0eH4wq ...Read more
Is it safe to take bacopa with Molipaxin, Lamictin and Brintellix? Desperate for a non-prescription anxiolytic that works. V. desperate!
No research yet: The plant Bacopa monnieri is widely use in India for the treatment of asthma, and anxiety. There is no research or evidence of its efficacy. You are taking 3 meds for mood disorder and insomnia. Vortiozetine might be for depression, lamotrigen to augment that effect and Trazodone for insomnia. Other natural product for anxiety and insomnia is called Valerian, but again, there is no evidence. ...Read more
That depends on what: you OD'ed on. If you are having thoughts about killing yourself, get seen at nearest ER now. Have friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Have you taken an Overdose? Emergency care, med stabilization & psyche admit may be needed ...Read more
Probably nothing: This is supposed to be an extract of geranium root with some homeopathic stuff so i'd expect no problems. Please do be careful especially with taking real and supposed medications. If you thought it was a tasty beverage, do be more careful. If you are thinking of harming yourself, please call a crisis line -- being your age is difficult & there are folks ready to help. Good luck. ...Read moreSee 2 more doctor answers